4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, G., Li, H. & Riedel, F. (2020). A Knightian Irreversible Investment Problem (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, H. & Wang, F. (2019). Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications, 183(2), 422-439. Springer. doi:10.1007/s10957-019-01546-3.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, H. (2018). Optimal stopping under $\textit{G}$-expectation (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, H., Peng, S. & Soumana Hima, A. (2017). Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung

4 Publikationen

Alle markieren

[4]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, G., Li, H. & Riedel, F. (2020). A Knightian Irreversible Investment Problem (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937725
Li, H. & Wang, F. (2019). Stochastic Optimal Control Problem with Obstacle Constraints in Sublinear Expectation Framework. Journal of Optimization Theory and Applications, 183(2), 422-439. Springer. doi:10.1007/s10957-019-01546-3.
PUB | DOI | WoS
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126 OA
Li, H. (2018). Optimal stopping under $\textit{G}$-expectation (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428 OA
Li, H., Peng, S. & Soumana Hima, A. (2017). Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung